RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 65–73 (Mi mz3004)  

This article is cited in 3 scientific papers (total in 3 papers)

A new approach to the theory of hypergeometric series and special functions of mathematical physics

A. W. Niukkanen

Institute of Geochemistry and Analytic Chemistry, Academy of Sciences of the USSR

Full text: PDF file (821 kB)

English version:
Mathematical Notes, 1991, 50:1, 702–706

Bibliographic databases:

UDC: 517
Received: 30.10.1986

Citation: A. W. Niukkanen, “A new approach to the theory of hypergeometric series and special functions of mathematical physics”, Mat. Zametki, 50:1 (1991), 65–73; Math. Notes, 50:1 (1991), 702–706

Citation in format AMSBIB
\Bibitem{Niu91}
\by A.~W.~Niukkanen
\paper A~new approach to the theory of hypergeometric series and special functions of mathematical physics
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 65--73
\mathnet{http://mi.mathnet.ru/mz3004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140353}
\zmath{https://zbmath.org/?q=an:0753.33013}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 702--706
\crossref{https://doi.org/10.1007/BF01156605}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100008}


Linking options:
  • http://mi.mathnet.ru/eng/mz3004
  • http://mi.mathnet.ru/eng/mz/v50/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. W. Niukkanen, “Extending the factorization principle to hypergeometric series of general form”, Math. Notes, 67:4 (2000), 487–494  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. W. Niukkanen, “General Linear Transformations of Hypergeometric Functions”, Math. Notes, 70:5 (2001), 698–707  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. W. Niukkanen, O. S. Paramonova, “Linear Transformations and Reduction Formulas for the Gelfand Hypergeometric Functions Associated with the Grassmannians $G_{2,4}$ and $G_{3,6}$”, Math. Notes, 71:1 (2002), 80–89  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:196
    Full text:81
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020